Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 6(444), Pages 193–194 (Mi umn9862)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Polynomial Hamiltonian integrable systems on symmetric powers of plane curves

V. M. Buchstaberab, A. V. Mikhailovac

a Centre of Integrable Systems, P.G. Demidov Yaroslavl State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c University of Leeds, UK

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.12873.2018/12.1
Engineering and Physical Sciences Research Council EP/P012655/1
This research was carried out within the State Programme of the Ministry of Education and Science of the Russian Federation (project no. 1.12873.2018/12.1). The second author was partially supported by the Engineering and Physical Sciences Research Council (grant EP/P012655/1).


DOI: https://doi.org/10.4213/rm9862

Full text: PDF file (355 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:6, 1122–1124

Bibliographic databases:

MSC: 14H70
Received: 10.10.2018

Citation: V. M. Buchstaber, A. V. Mikhailov, “Polynomial Hamiltonian integrable systems on symmetric powers of plane curves”, Uspekhi Mat. Nauk, 73:6(444) (2018), 193–194; Russian Math. Surveys, 73:6 (2018), 1122–1124

Citation in format AMSBIB
\Bibitem{BucMik18}
\by V.~M.~Buchstaber, A.~V.~Mikhailov
\paper Polynomial Hamiltonian integrable systems on symmetric powers of plane curves
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 6(444)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9862}
\crossref{https://doi.org/10.4213/rm9862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3881791}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73.1122B}
\elib{https://elibrary.ru/item.asp?id=36448100}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 6
\pages 1122--1124
\crossref{https://doi.org/10.1070/RM9862}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460154500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85063440989}


Linking options:
  • http://mi.mathnet.ru/eng/umn9862
  • https://doi.org/10.4213/rm9862
  • http://mi.mathnet.ru/eng/umn/v73/i6/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. V. Mikhailov, “Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves”, Russian Math. Surveys, 76:4 (2021), 587–652  mathnet  crossref  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    References:18
    First page:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021